# SDR UPS99229786

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-07.00-03) L/W SPOILER BEAM PAD, LOWER SURFACE WHERE NR 4 FLAP TRACK ATTACHES.  REMOVED AND INSTALLED NEW SPOILER BEAM, FLAP TRACK ATTACHMENT PAD WORK DONE IAW SRM 51-30-5, 51-10-2, 51-30-2.
